# SDR AALA201710169020

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 55,603 hours, 24,089 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED A DIRTY SOCK ODOR DURING TAKEOFF, AT ABOUT 10,000 FT, UNTIL TOUCH DOWN.  FOUND OIL INGESTED IN APU COMPRESSOR SECTION. APU LEAKING OIL FROM GENERATOR MOUNT GASKET.  REPLACED APU TURBINE CAVITY VENT TUBE PACKING IAW AMM.
